MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed of the following event through device tracking department.Based on the information on the patient registration form, a perceval plus valve pvf-s was implanted and explanted intra-operatively on (b)(6) 2024.Based on the information available, a perceval plus valve pvf-m was ultimately implanted in the patient.No further information is available.No allegation of a device malfunction nor serious injury has been received from the site regarding this event.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the limited information available, the definitive root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies were noted.As reported, perceval valve size s was replaced with perceval valve size m.As such, the cause of the reported event can reasonably be related to mis-sizing (use error).Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
Manufacturer was informed of the following event through device tracking department.Based on the information on the patient registration form, a perceval plus valve pvf-s was implanted and explanted intra-operatively on (b)(6) 2024.Based on the information available, a perceval plus valve pvf-m was ultimately implanted in the patient.No further information is available.No allegation of a device malfunction nor serious injury has been received from the site regarding this event.Based on the further information received, about 30 minutes was added to the cross-clamp time, patient was stable through the surgery and the patient did well after the surgery.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key19902564
Report Number3004478276-2024-00157
Device Sequence Number6556648
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)270428
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date08/04/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown